MathSciNet Relay Station
MathSciNet bibliographic data
MR1813804 (2002a:58045) 58J65 (47D07 53C21)
Ledoux, Michel The geometry of Markov diffusion generators. Probability theory. Ann. Fac. Sci. Toulouse Math. (6) 9 (2000), no. 2, 305–366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement